Karakuş, SevdaDemirci, Kamil2014-08-112014-08-112009Karakuş, S., Demirci, K. "Equi-Statistical Extension of the Korovkin Type Approximation Theorem". Turkish Journal of Mathematics. 33 (2009) , 159 – 168.http://journals.tubitak.gov.tr/math/issues/mat-09-33-2/mat-33-2-7-0801-22.pdfhttps://hdl.handle.net/11486/263https://doi.org/10.3906/mat-0801-22In this paper using equi-statistical convergence, which is stronger than the usual uniform convergence and statistical uniform convergence, we obtain a general Korovkin type theorem. Then, we construct examples such that our new approximation result works but its classical and statistical cases do not work.enEqui-statistical convergencePositive linear operatorKorovkin type theoremEqui-Statistical Extension of the Korovkin Type Approximation TheoremArticle10.3906/mat-0801-222-s2.0-7034909318290489WOS:000273289900011Q2